Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from Sjogrens. On medrol, plaquenil, stopped medrol as it damaged muscles. History of parotid gland cancer. Safe to take methotrexate?

I have had Sjogrens for close to 20 years, since I was 38. I was on medrol and plaquenil for most of that time and have gotten off of the medrol because it damaged my muscles, limiting my mobility. I m debating between methotrexate and cellcept. I ve had parotid gland cancer with radiation treatment. I know many people on methotrexate and none on cellcept. What are the pros/cons of each. Thank you
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Methotrexate therapy is also associated with many side effects. It is best to consult a rheumatologist and get your treatment individualized as per your need.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor